# SDR UIEA2019030103422

- Difficulty date: February 27, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,068 hours, 14,633 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P1827
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESSURE OSCILATES BETWEEN 15 AND 5 PSI.( TRANSFERRED TO MDDR # 107924 AS PER MEL 49-11-01-01 CAT C   LOG PAGE 1042631: REMOVED AND REPLACED A/C APU IAW AMM 49-11-01, LEAK AND OP CHECK GOOD. APU OIL SERVICED & CHK IAW AMM 12-13-04.  )
